# SDR SWIA201334769

- Difficulty date: September 15, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 25,913 hours, 21,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE OTBD CENTER LE SECTION PN 601R14303-52 REQUIRES REPLACEMENT, FOUND OUT OF LIMITS.    C-CHECK REPLACED PN 601R14303-52 IAW SRM.
